# SDR 20000712SH006

- Difficulty date: November 19, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N33PP
- Make and model: Bell 206L-3
- Aircraft serial: 51051
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 206020113129
- Condition: Cracked
- Location: Vertical Fin
- Part time: 8,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER PORTION OF LEFT SIDE.  CRACK TRAVELED ALMOST THE ENTIRE LENGTH OF FIN.  THE FIN WAS REMOVED FROM SERVICE.  A REPLACEMENT FIN WAS ORDERED.  (X)
